# SDR CA991230030

- Difficulty date: December 7, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 837691474
- Condition: Cracked
- Location: Engine Mount
- Part time: 1,108 hours, 333 cycles
- Component: Mounts, Iae, V2527A5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE REMOVAL BOLT SENT FOR NDI AS PER AIRBUS NTM PART 8-51-80-00 AND FOUND CRACK.THIS FAIL SAFE BOLT CAME FROM A QUICK CHANGE KIT RECEIVED FR OM BF GOODRICH WITH LOANER ENG. UPON ENG REMOVAL 333 CYCLES LATER,THE BOLT ARE REQUIRED TO PASS NDI INSP. PRIOR TO REUSE. THE OPERATOR SUSPECTS THE BOLT WAS LIKE THIS FROM FACTORY AND HAS NOT EXPERIENCED A CRACK ON HIS FLEET PRIOR TO THIS OCCURRENCE.QUERY AS TO LAE NDI PROCEDURE PRIOR TO DELIVERY OF QEC ENGINES REQUESTED FROM SUBMITTER.IAE TO ANNALYSE THE BOLT FOR METALERGICAL PROPERTIES. FURTHER TO FOLLOW.// REPORT RECEIVED CRACK WAS EVIDENTLYA MANUFACTURED THREAD LAP WHICH CAUSED NDI INDICATION, BOLT MET ALL SPECS.
